# SDR SWIA200110455

- Difficulty date: December 19, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 20,816 hours, 28,179 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT OUTBOARD STAB DEICE BOOTS FAILED INFLIGHT, BOTH TIMERS.  REPLACED BAD LEFT STABILIZER DEICE BOOT PER MM 30-10-00.  DEICE SYSTEM OPS CHECK GOOD.
